MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5085 SURGICAL TABLE

STERIS CORPORATION STERIS; 5085 SURGICAL TABLE
Model Number 5085 SURGICAL TABLE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that with a patient positioned on their 5085 surgical table, the leg section and x-ray top dropped down causing a procedural delay.The procedure was completed successfully on the same table.No report of injury.
 
Additional Manufacturer Narrative
The steris service technician arrived onsite to inspect the table and found the possibility that the leg section of the table was never fully inserted correctly prior to use, which was completed by the user facility.The leg section was tested several times and stays mounted and locked when inserted correctly.The 5085 surgical table operator manual states (pg 1-2.) "when installing any table accessory, check for correct attachment and tighten securely (if appropriate).Do not use a worn or damaged accessory.Check installation before using any accessory." the 5085 surgical table operator manual states (pg 1-3) "warning - personal injury and/or equipment damage hazard: patient or operator injury may result if the operator of this table is not completely familiar with the controls for patient positioning and table operation." the table was tested, confirmed operational and returned to service.Steris account manager has counseled the customer on proper table installation and plans to have an additional in-service training session with additional staff members.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
STERIS
Common Device Name
5085 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18007287
Report Number1043572-2023-00152
Device Sequence Number6538032
Product Code FQO
UDI-Device Identifier00724995154905
UDI-Public(01)00724995154905(11)211018(21)0427721005
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5085 SURGICAL TABLE
Device Catalogue NumberST014107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown